# SDR DL72S960352

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Dented
- Location: Nr 5 Le Slat
- Component: 652678868A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT T/E WEDGE UPPER SURFACE DENTED.  REPLACED WEDGE PER SRM 57-43-02.
